Projective objects in categories of locally convex spaces
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 113-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a10,
author = {S. M. Berger},
title = {Projective objects in categories of locally convex spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {113--120},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a10/}
}
S. M. Berger. Projective objects in categories of locally convex spaces. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 113-120. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a10/